# SDR CA051103005

- Difficulty date: October 29, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,003 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2210 · Autopilot System
- Part: Adapter
- Part number: 065001640100
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AUTO PILOT TRIPPED OFF LINE.  RED TRIM ANNUNCIATOR ILLUMINATED ON MODE CONTROLLER.  FLIGHT DIRECTOR WAS FUNCTIONING NORMAL.  ALL ELECTRIC TRIMS FUNCTIONING NORMAL.  AUTO PILOT WOULD NOT TEST, THEREFORE NOT ENGAGE. PITCH TRIM ADAPTER FOUND AT FAULT.
